# SDR UHLA2013052900224

- Difficulty date: May 29, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 23,246 hours, 13,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR CUTOUT LOWER SILL IN SEVERAL PLACES.  R & R SILL.
